# SDR O9I2001F00000

- Difficulty date: September 6, 2001
- Submitted: October 2, 2001
- Operation: Air carrier
- Aircraft: N290PF
- Make and model: Gulstm 690A
- Aircraft serial: 11290
- Engine: Garrtt TPE3315251K
- System (JASC): 7603 · Power Lever
- Part: Control Arm
- Part number: 8935701
- Condition: Disconnected
- Location: Rt Engine
- Part time: 4,618 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

THE RIGHT ENGINE WAS SHUT DOWN AFTER DISCOVERING A NON-RESPONSIVE POWER LEVER DUE TO THE AIRCRAFT POWER LEVER CABLE BECOMING DISCONNECTED FROM THE RIGHT ENGINE PROPELLER PITCH CONTROL (PPC).  THE AFFECTED POWER LEVER ARM THAT BECAME DISCONNECTED IS SPLINED TO A SHAFT ON THE PPC, AND SECURED BY A SAFETY WIRED SCREW.  THE SAFETY WIRE ON THE SCREW WAS INTACT.  WHEN THE PILOTS RECOGNIZED THE POWER LEVER WAS NON RESPONSIVE, THE AFFECTED ENGINE WAS SHUT DOWN AND THE PROPELLER FEATHERED.  THE AIRPLANE MADE AN UNEVENTFUL LANDING.
